# SDR 97ZZZM268

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- Engine: Garrtt TPE331*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1531D000
- Condition: Oil Leak
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SMOKE FILLED COCKPIT AND CABIN AND CREW SHUT OFF FLOWS AND RETURNED TO AIRPORT.  REMOVED AND REPLACED LEFT ENGINE AND LEFT ACM.  REFERENCE REXA97032.
